Do medication side effects mitigate suicide?

There was this girl my sister knew that had very strong Christian beliefs and lived firmly as a Christian. She underwent surgery but had additional complications and the medication she was taking to treat the complications had a side effect on her mind hearing voices and visions and ultimately she killed herself while undertaking the meds. Does this mean she’s condemned to hell or do the medication supercede since she was not in her natural state of mind?

The following links should help answer your question about suicide. If you have any further questions, please contact Catholic Answers directly.

Recommended Reading:

[LIST]
*] Is my grandmother in hell because she committed suicide?
*] Can culpability be completely mitigated in a suicide?
*] How do I answer my children’s questions about suicide?
[/LIST]

DISCLAIMER: The views and opinions expressed in these forums do not necessarily reflect those of Catholic Answers. For official apologetics resources please visit www.catholic.com.